# SDR SIMA200304101

- Difficulty date: February 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79263
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVG - CREW REPORTED WHEN POWER WAS REMOVED FROM AIRCRAFT THE EMERGENCY LIGHTS STAYED ON.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY BATTERY IAW EMB AMM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
